Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in side, vaginal bleeding, fever, grey mass in stool. History of pyelonephritis

I have been in pain in my upper right side on and off for years. Lately it doesn't go away and I have been bleeding vaginaly for 2+ weeks. A fever started about 4 days ago and yesterday I had a large greyish mass of what appeared to be tissue in my stool. Almost 3 years ago during my last pregnancy I had pyelonephritis but due to my advanced pregnancy the radiologist couldn't tell if there was a blockage. I have had trouble ever since!
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You once consult general surgeon or physician get examined and undergo:
-Ultrasound to detect any abnormality in liver, gall bladder and kidneys.
-Blood investigations for renal function tests and liver function tests.
By this the possible cause of your problem can be identified and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor